# SDR 2000UALA00069

- Difficulty date: February 12, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N160UA
- Make and model: Boeing 747238B
- Aircraft serial: 21237
- Aircraft time: 81,738 hours, 20,337 cycles
- Engine: Pwa JT9D7J
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 69B4601028
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DISARM LIGHT STAYS ON WITH SWITCH IN THE ARM POSITION.  REPLACED EMERGENCY LIGHT MODULE ASSEMBLY (P/N 69B46010-28) AND CHECKS OK.  CURRENTLY UNITED IS IN THE PROCESS OF MODIFYING THE MODULES.  THIS MODIFICATION WILL PREVENT THE LIGHTS FROM STAYING ON.
